| Model Number |
1978-09-023L |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Pc: device failure.(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2019, the concorde lift expansion cage is losing its expansion.It was originally implanted on (b)(6) 2018.At this time the surgeon intends to monitor the patient and if nothing changes does not plan to perform a revision surgery.Surgical delay and procedure outcome are unknown.Patient consequence is unknown.This complaint involves one (1) device.
Additional Manufacturer Narrative
(b)(4).